Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 18, NWS Mobile, AL

March 7, 2020

NWS Mobile, AL issued this small craft advisory at Mar 7, 2020, 1:32 PM CST. It took effect at Mar 8, 2020, 4:00 AM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2020, 1:32 PM CST (19:32 UTC)
In effect from
Mar 8, 2020, 4:00 AM CDT
Expired
Mar 9, 2020, 11:58 PM CDT
In force
44 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

961 
WHUS74 KMOB 071932
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
132 PM CST Sat Mar 7 2020

GMZ650-655-670-675-080345-
/O.NEW.KMOB.SC.Y.0018.200308T0900Z-200309T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
132 PM CST Sat Mar 7 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY...

* WHAT...East winds increasing to 20 kt with gusts up to 30 kt 
  and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 4 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
976 
WHUS74 KMOB 080306
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
906 PM CST Sat Mar 7 2020

GMZ650-655-670-675-081115-
/O.CON.KMOB.SC.Y.0018.200308T0900Z-200309T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
906 PM CST Sat Mar 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
SUNDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 
  NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 4 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
743 
WHUS74 KMOB 080930 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
430 AM CDT Sun Mar 8 2020

GMZ650-655-670-675-090000-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200309T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
430 AM CDT Sun Mar 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 
  NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 4 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
546 
WHUS74 KMOB 082036
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
336 PM CDT Sun Mar 8 2020

GMZ650-655-090445-
/O.EXT.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
336 PM CDT Sun Mar 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...Southeast winds near 20 kt with gusts up to 30 kt and
  seas 5 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-090445-
/O.EXT.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
336 PM CDT Sun Mar 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY...

* WHAT...Southeast winds near 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 1 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
389 
WHUS74 KMOB 090244
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
944 PM CDT Sun Mar 8 2020

GMZ650-655-091045-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
944 PM CDT Sun Mar 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...Southeast winds 18 to 23 kt and seas 4 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-091045-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
944 PM CDT Sun Mar 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...

* WHAT...Southeast winds 18 to 23 kt with gusts up to 25 kt and 
  seas 5 to 8 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 1 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
104 
WHUS74 KMOB 091142 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
642 AM CDT Mon Mar 9 2020

GMZ650-655-100000-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
642 AM CDT Mon Mar 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southeast winds 18 to 23 kt. Seas 4 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-100000-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
642 AM CDT Mon Mar 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...

* WHAT...Southeast winds 18 to 23 kt with gusts up to 25 kt. Seas
  5 to 8 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 1 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
296 
WHUS74 KMOB 092025
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
325 PM CDT Mon Mar 9 2020

GMZ650-655-100000-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
325 PM CDT Mon Mar 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southeast winds 13 to 18 knots with seas near 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-100430-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
325 PM CDT Mon Mar 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...

* WHAT...Southeast winds 15 to 20 knots and seas near 7 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 1 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
498 
WHUS74 KMOB 100232
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
932 PM CDT Mon Mar 9 2020

GMZ670-675-100600-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
932 PM CDT Mon Mar 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
TUESDAY...

* WHAT...Southeast winds 15 to 20 knots and seas near 7 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 1 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
284 
WHUS74 KMOB 100458
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1158 PM CDT Mon Mar 9 2020

GMZ670-675-100600-
/O.CAN.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1158 PM CDT Mon Mar 9 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The seas have subsided below 7 feet. Therefore, the Small Craft
Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 1:27 PM CST, 5 minutes earlier.

Area forecast discussion, Mar 7, 1:27 PM CST, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
127 PM CST Sat Mar 7 2020

.UPDATE...Abundant sunshine has allowed for temperatures to warm
to the mid 60s in some locations, and have adjusted daytime highs
upwards to range from the mid to upper 60s. Have also issued a
Small Craft Advisory for the marine area which will be in effect
from 4 AM to 7 PM CDT Sunday due to moderate to strong easterly
winds over the marine area. Made other minor adjustments. /29

&&

.PREV DISCUSSION... /issued 1118 AM CST Sat Mar 7 2020/

NEAR TERM /Now Through Sunday/...A broad upper ridge will be
present over the region through Sunday while a large surface ridge
over the eastern states becomes oriented over the southeastern
states. Northeasterly winds 5 to 10 knots become light easterly
tonight then transition to a southeasterly flow near 10 knots on
Sunday. Dry conditions continue during the period. Lows tonight
range from the mid 30s inland to the lower 40s at the coast. Highs
on Sunday will be 65 to 70. A moderate risk of rip currents is
expected through Sunday. /29

AVIATION...
18Z issuance...VFR conditions continue over the area for the next
24 hours. Northeast winds 5 to 10 knots today diminish overnight
then become easterly around 10 knots Sunday morning. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 4 AM to 7 PM CDT Sunday for GMZ650-655-
     670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 7, 4:35 AM CST, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
435 AM CST Sat Mar 7 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081045-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
435 AM CST Sat Mar 7 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

There is a moderate risk of rip currents along area beaches
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a moderate risk of rip currents along area beaches Sunday
into Sunday night.

There is a high risk of rip currents along area beaches Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks is not expected
through Friday.

GMZ630>636-650-655-670-675-081045-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
435 AM CST Sat Mar 7 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect for the Alabama and
western Florida waters out 60 nm, southern Mobile Bay, and the
Mississippi Sound until 9 AM CST this morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Moderate southeasterly flow may make conditions hazardous for
small craft Sunday and Monday.

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.